# SDR FDEA2019101192586

- Difficulty date: September 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N6603133
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EVIDENCE OF CORROSION ON DOOR INNER SKIN AT LOWER CUTOUT   AREA 12" FROM AFT EDGE OF CARGO DOOR COROSION REMOVED AT DOOR INNER SKIN AT LOWER CUTOUT AREA LOCATED 12" FROM AFT   EDGE OF DOOR AND,AREA FOUND TO BE OUTSIDE LIMITS IAW SRM 52-30-01-1A REFER TO   FEDEX EA # F-5230-T0349795 P1 FOR RECTIFICATION OF DOOR SKIN CORROSION.  CORROSION ALSO FOUND ON TEE  SUPPORT AT BS 608. CORROSION FOUND TO BE OUTSIDE    SRM 52-30-02-1A  LIMITS .TEE SUPPORT REPLACED IAW BOEING DWG #143N6603 SRM 51-40-02   AND FEDEX EA # F-5230-T0349998.
